# SDR IPXA2015090993294

- Difficulty date: August 12, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON CENTER WING UPPER SKIN AT STR 15, XCW 102 ACCOMPLISHED PERMANENT BLEND REPAIR ON CENTER WING UPPER SKIN AT STR 15, XCW 102 IAW EA 011-5730-01-A5933 AND EO MD11-5730-58608-A.
